# SDR AALA201703229006

- Difficulty date: March 21, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 52,179 hours, 24,515 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: B191431
- Condition: Faulty
- Location: Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT CABIN EMERGENCY EXIT SLIDE DISAGREES WITH COCKPIT INDICATIONS. FOUND LATCH PIN AT FWD LT EMERGENCY EXIT DISARMED.  ARMED LATCH PIN. SYSTEM INDICATIONS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
